# SDR HNAA2021101800514

- Difficulty date: September 20, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OUTBD UPPER SEAT TRACK #3 IS CORRODED AT NUMEROUS AREA'S .... REMOVED AND INSTALLED SERVICEABLE R/H UPPER OUTBD #3 SEAT TRACK IAW EMB 145 AMM 53-01-06.
